# SDR 96UAL900011

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fail Lights
- Condition: Illuminated
- Location: Nr 2 Manifold
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 PNEUMATIC MANIFOLD 'MANIFOLD FAIL' AND 'TEMP HI' LIGHTS ON.  PERFORMED EMERGENCY PROCEDURE, NOW OPERATING WITH SYSTEMS 1 AND 3.  FAILURE OCCURRED CLIMBING THROUGH 20,000 FEET.
